| Model Number |
H74939031802010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.An 8.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during initial inflation at 6 atmospheres for 10 seconds, the balloon ruptured at the middle of the balloon.The device was removed without any problem and a pinhole was noted.The procedure was completed with a different device.There were no patient complications nor injuries reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description